Taking 40 mgs. a day, for 8 months now. I have strong difficulty to wake up in the mornings (about 2 hours to get going) All medical tests alright, so no other condition seems to be the cause.
Hi there sleepless64. Scrolling through the site and discovered your post. I take 30mg of paxil. And I've no problem as to waking up. It can make you lathargic, and it does that to me. Certainly helps curb my anxiety level. my suggestion is this (not knowing when you take your paxil), I'd split the dose. Say, 20mg when awakening, and 20mg late afternoon. That way, it might just cut down, and help to get rid of that lathargic feeling you are having.best to you, heres hoping you get to feeling better.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 4 Apr 2011 • 2 answers
Posted 21 Aug 2011 • 1 answer
Does Paxil seem to work best with less side effect of sleepiness by taking the dose in the morning,?
Posted 27 Nov 2012 • 1 answer
Posted 4 Jan 2013 • 2 answers